# SDR C2XA09RI066

- Difficulty date: April 9, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 16,782 hours, 8,847 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 1003
- Condition: Leaking
- Location: Nlg
- Part time: 19,520 hours, 14,368 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 3096 - EWR - FLIGHT CREW REPORTED LG GEAR AIR/GROUND FAIL MESSAGE IN FLIGHT DURING GEAR EXTENSION, MSG GOES AWAY AFTER 2 SECONDS.  EWR MX REMOVED AND REPLACED RT NOSE GEAR DOOR ACTUATOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
